# SDR USAAF00083

- Difficulty date: November 26, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RDU-CLT - FLT 455 - AFTER GEAR RETRACTION, RECEIVED A -RT MLG- FAULT MESSAGE WITH CHECKLIST.  THE GEAR WAS CYCLED AND THE MESSAGE REAPPEARED.  WITH OTHER SYSTEMS INDICATING GEAR RETRACTED, AND WITH NO ADVERSE YAW IN HANDLING, THE FLIGHT CONTINUED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADJUSTED THE RT MLG DOOR CLOSED LOCK SENSOR.  OPERATIONALLY CHECKED OK.  (M)
